Decay of correlations in one and two dimensions

Krámli, A. (1996) Decay of correlations in one and two dimensions. JOURNAL OF STATISTICAL PHYSICS, 83 (1-2). pp. 167-192.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1114

Update Item Update Item